# SDR REXA2020070600584

- Difficulty date: June 16, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 24,555 hours, 24,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MOST EXTERIOR EMERGENCY LIGHTS INOP.  REMOVED AND INSTALLED THE EPSU BATTERY PACK PS1LF IAW JOB CARD 33-900-701.  PERFORMED OPS CHECK.  OPS CHECK GOOD.  PN OFF: 2013-1A SN OFF: 103895 PN ON: 2013-1ASMI  SN ON: 8724.
